Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8016

Title: A two-sided exit problem for a difference of a compound poisson process and a compound renewal process with a discrete phase space
Authors: Kadankov, V.
Issue Date: 2008
Citation: STOCHASTIC MODELS, 24(1). p. 152-172
Abstract: A two-sided exit problem is solved for a difference of a compound Poisson process and a compound renewal process. The Laplace transforms of the joint distribution of the first exit time, the value of the overshoot, and the value of a linear component at this instant are determined. The results obtained are applied to solve the two-sided exit problem for a particular case of this process, namely, the difference of the compound Poisson process and the renewal process whose jumps are geometrically distributed. The advantage is that these results are in a closed form, in terms of resolvent sequences of the process.
Notes: Natl Acad Sci Ukraine, Inst Math, UA-01601 Kiev 4, Ukraine. Hasselt Univ, Ctr Stat, Diepenbeek, Belgium.Kadankov, V, Natl Acad Sci Ukraine, Inst Math, 3 Tereschenkivska St, UA-01601 Kiev 4, Ukraine.kadankov@voliacable.com
URI: http://hdl.handle.net/1942/8016
DOI: 10.1080/15326340701828340
ISI #: 000253456300009
ISSN: 1532-6349
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.